Discussions that mention arimidex

Urology board


Hiya all!


Im 24yrs old and in perfect health apart for this problem. And have supplements like fish oil, garlic, multi v, saw palmetto, vit c etc to stay healthy Every day.


I'll be very honest and come right out and state all there is to be stated so please dont flame me but rather try and help me.


I like working out and bodybuilding.


So I had started a steroid cycle consisting of 100mg Injections of Testosterone Proprionate and 100mg of Trenabolone Acetate about 3 times a week and Human Growth Hormone(191aa) @ 5ius Every day.
And also taking 10mg Nolvadex and 0.25mg Arimidex as a precautionary measure against estrogen buildup.

Apart from the above I dont smoke, drink do drugs etc.

After a while about week 2 I noticed testicular shrinkage so I injected sub-q 1000iu of HCG to combat it.

So into like the beginning of 3rd week I suddenly noticed that my semen/sperm was quite brown/bloody. And got quite scared but didnt know what could be wrong and why it happened.

I thought maybe prostatis but at my age? and I didnt feel any pain anywhere nor signs of infection eg fever, sweating etc.

However I did notice the following. When I would discharge the intial liquid would be clear whitish(normal prostate fluid i think) and then it would turn brown on me. Now it turns clumpy yellow on me instead of brown.

So I IMMEDIATELY stopped my Test and Tren injections. However I did continue with the HGH injects albeit at 4iu as Im thinking it would help and heal me quicker.

Once I noticed this I upped my Vitamins and taking like 2g of vitc a day.
And also started taking Ciprofloxacin Hydrochloride -antibiotic at 1g per day dosage.

So after about 1 week i noticed that the brown colour slowly turned into more yellowish now. So now i discharge Yellowish clumpy looking sperm.


Whats wrong with me? What the hell happened and why?


Thanks for your help.